Universal Journal of Computational Mathematics(CEASE PUBLICATION) Vol. 5(3), pp. 68 - 74
DOI: 10.13189/ujcmj.2017.050303
Reprint (PDF) (304Kb)


Analytic Approximation of Luminosity Distance in Cosmology via Variational Iteration Method


V. K. Shchigolev *
Department of Theoretical Physics, Ulyanovsk State University, Ulyanovsk, 432000, Russia

ABSTRACT

This work deals with a new approach in the approximate analytical representation of the luminosity distance in a homogenous Friedmann-Lemaître-Robertson-Walker (FLRW) model of the Universes by means of the variational iteration method (VIM). For the analytical calculation of the luminosity distance, we obtain the approximate solution of the differential equation which the luminosity distance obeys, using the corresponding initial conditions. On the basis of this approximate solution, a simple analytic formula for the luminosity distance as a function of redshift is obtained and compared with a numerical solution from the general integral formula.

KEYWORDS
FLRW Cosmology, Luminosity Distance, Redshift, Variational Iteration Method

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] V. K. Shchigolev , "Analytic Approximation of Luminosity Distance in Cosmology via Variational Iteration Method," Universal Journal of Computational Mathematics(CEASE PUBLICATION), Vol. 5, No. 3, pp. 68 - 74, 2017. DOI: 10.13189/ujcmj.2017.050303.

(b). APA Format:
V. K. Shchigolev (2017). Analytic Approximation of Luminosity Distance in Cosmology via Variational Iteration Method. Universal Journal of Computational Mathematics(CEASE PUBLICATION), 5(3), 68 - 74. DOI: 10.13189/ujcmj.2017.050303.